Alert archive / Florida / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 32, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 2, 2010, 4:55 PM EDT for Glades County, Florida. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2010, 4:55 PM EDT (20:55 UTC)
- Expired
- Jun 2, 2010, 5:20 PM EDT
- In force
- 25 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Glades County, FL
The radar
The Melbourne radar (KMLB), 132 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 8.9 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 986 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 808 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
109
WUUS52 KMFL 022055
SVRMFL
FLC043-022130-
/O.NEW.KMFL.SV.W.0032.100602T2055Z-100602T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
455 PM EDT WED JUN 2 2010
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL GLADES COUNTY IN SOUTH FLORIDA.
* UNTIL 530 PM EDT
* AT 452 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST
OF PALMDALE TO 6 MILES SOUTHWEST OF LAKEPORT...AND MOVING NORTHEAST
AT 5 TO 10 MPH.
* THE LINE OF STORMS WILL AFFECT...
U.S HIGHWAY 27...
LAKEPORT...
AND SURROUNDING COMMUNITIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.
&&
LAT...LON 2687 8112 2687 8130 2704 8133 2704 8128
2708 8127 2713 8121 2713 8118 2715 8117
2716 8115
TIME...MOT...LOC 2054Z 240DEG 7KT 2703 8126 2691 8117
$$
BAXTER1 follow-up statement
108
WWUS52 KMFL 022120
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
520 PM EDT WED JUN 2 2010
FLC043-022129-
/O.CAN.KMFL.SV.W.0032.000000T0000Z-100602T2130Z/
GLADES FL-
520 PM EDT WED JUN 2 2010
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GLADES COUNTY IS
CANCELLED...
THE LINE OF THUNDERSTORMS THAT PROMPTED THE WARNING HAS WEAKENED
BELOW SEVERE LIMITS. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED. HOWEVER...STORMS REMAIN IN THE AREA WHICH CAN STILL
PRODUCE FREQUENT LIGHTNING...GUSTY WINDS TO 40 MPH...VERY HEAVY
RAINFALL AND SMALL HAIL. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL
MEDIA FOR THE LATEST UPDATES.
LAT...LON 2695 8113 2694 8128 2704 8128 2708 8127
2713 8121 2713 8118 2715 8117 2716 8115
TIME...MOT...LOC 2119Z 210DEG 11KT 2716 8121 2704 8112
$$
BAXTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:03 PM EDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jun 2, 2:03 PM EDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 203 PM EDT WED JUN 2 2010 .SHORT TERM...TONIGHT THROUGH SATURDAY...LOW LEVEL ATLANTIC RIDGE WILL SLOWLY BUILD SOUTHWEST ACROSS THE FLORIDA STRAITS AND SO THE LOW LEVEL FLOW WILL GRADUALLY SHIFT FROM SOUTHEAST TO SOUTHWEST THROUGH THIS PERIOD (MORE ON THE IMPACTS OF THIS LATER). IN THE MEANTIME AND IN THE ABSENCE OF ANY SIGNIFICANT SYNOPTIC FEATURE...LOCAL EFFECTS WILL PLAY A MAJOR ROLE ON THE EXPECTED WEATHER CONDITIONS. LOCAL SEA/LAKE BREEZES...IN COMBINATIONS WITH DIURNAL HEATING AND ANY AVAILABLE MOISTURE WILL RESULT IN DAILY CONVECTIVE ACTIVITY MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS. AN OCCASIONAL WEAK M/U LEVEL DISTURBANCE MAY ENHANCE THIS ACTIVITY. A WESTERLY FLOW ALOFT WL TEND TO STEER ANY STORM/SHOWER TOWARD ERN AREAS AND PROBABLY KEEP THEM AWAY FROM THE WEST COAST/WESTERN AREAS. WITH THIS IN MIND WL KEEP SCT AFTERNOON POPS MAINLY OVER INTERIOR/EAST WITH SLIGHTLY LOWER POPS OVER THE WEST COAST. AS THE LOW LEVEL FLOW TURNS MORE FROM THE SOUTHWEST BY THE END OF THE WEEK...A WARMING TREND SHOULD START OVER ERN AREAS WITH MAX AFTERNOON TEMPS POSSIBLY REACHING THE LOWER 90S BY FRIDAY/SATURDAY. && .LONG TERM...SUNDAY THROUGH WEDNESDAY...A WARMING TREND SHOULD CONTINUE SUNDAY THROUGH WEDNESDAY WITH MAX AFTERNOON TEMPS APPROACHING RECORD VALUES. A SLIGHT (ALMOST NEGLIGIBLE) RELIEF TO THE HEAT MAY TAKE PLACE WEDNESDAY AS A WEAK SHORT WAVE MOVES FROM THE NRN GULF OF MEX OVER TO THE WESTERN ATLANTIC FORCING THE RIDGE BACK SOUTH OF THE AREA AND INDUCING A NORTHERLY FLOW. WL KEEP POPS CLOSE TO CLIMATOLOGICAL VALUES WITH ISOLD/SCT AFTERNOON ACTIVITY DURING THIS PERIOD. .MARINE...LIGHT TO MODERATE WINDS WILL KEEP RATHER BENIGN MARINE CONDITIONS WITH SEAS AT OR BELOW 2 FEET THROUGH THE ENTIRE FORECAST PACKAGE. && .FIRE WEATHER...NO PROBLEMS EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 77 89 76 91 / 20 50 30 50 FORT LAUDERDALE 79 90 79 92 / 20 50 30 50 MIAMI 78 91 78 92 / 20 50 30 50 NAPLES 76 89 77 89 / 20 30 30 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM/LONG TERM/MARINE/FIRE...47/RGH AVIATION...60/BD
Hazardous weather outlook, Jun 2, 3:59 PM EDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 359 PM EDT WED JUN 2 2010 FLZ063-066>075-168-172>174-031100- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 359 PM EDT WED JUN 2 2010 ...A FEW STRONG STORMS POSSIBLE THROUGH THIS EVENING MAINLY INLAND... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...REST OF TODAY AND TONIGHT THUNDERSTORMS: SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING. FREQUENT LIGHTNING STRIKES, GUSTY WINDS TO 40 MPH, SMALL HAIL, AND BRIEF LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREATS. RIP CURRENTS: SOUTHEAST WINDS OF 10 MPH WILL PRODUCE A SLIGHT RISK OF RIP CURRENTS OVER THE EAST COAST BEACHES THE REST OF TODAY AND TONIGHT. FLOODING: DUE TO THE RATHER SLOW MOVEMENT OF STORMS TODAY, MINOR FLOODING MAY OCCUR OVER ROADWAYS AND LOW LYING AREAS. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A GOOD CHANCE OF THUNDERSTORMS CAN BE EXPECTED OVER ALL AREAS THURSDAY AND FRIDAY DUE TO HIGH ATMOSPHERIC MOISTURE. CHANCES OF RAIN WILL DECREASE SOMEWHAT BY THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jun 2, 3:31 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 331 PM EDT WED JUN 2 2010 FLZ067-022015- INLAND PALM BEACH COUNTY FL- 331 PM EDT WED JUN 2 2010 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR INLAND SOUTHWEST PALM BEACH COUNTY FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED HAIL... AT 325 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A STRONG THUNDERSTORM NEAR HOLEY LAND WILDLIFE MANAGEMENT AREA... MOVING EAST AT 5 MPH. THIS STORM WILL AFFECT... HOLEY LAND WILDLIFE MANAGEMENT AREA... U.S. HIGHWAY 27... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2664 8064 2635 8052 2634 8086 2653 8086 TIME...MOT...LOC 1930Z 260DEG 4KT 2644 8076 BAXTER
Special weather statement, Jun 2, 3:50 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
350 PM EDT WED JUN 2 2010
FLZ063-066-067-070-022030-
HENDRY FL-GLADES FL-INLAND PALM BEACH COUNTY FL-
INLAND COLLIER COUNTY FL-
350 PM EDT WED JUN 2 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR GLADES AND
HENDRY COUNTIES FOR FREQUENT TO EXCESSIVE LIGHTNING AND UP TO NICKEL
SIZE HAIL...
AT 343 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CLEWISTON
WESTWARD TO NEAR LEHIGH ACRES...MOVING EAST AT 10 MPH. SMALL HAIL
HAS BEEN REPORTED IN CLEWISTON.
THESE STORMS WILL AFFECT...
DEVILS GARDEN...
LAKE HARBOR...
CLEWISTON...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO
NICKEL SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER
IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2669 8154 2668 8126 2680 8095 2678 8094
2671 8082 2671 8078 2669 8075 2670 8073
2676 8075 2677 8074 2675 8071 2676 8070
2667 8069 2652 8093 2646 8112 2655 8150
2659 8157 2666 8157
TIME...MOT...LOC 1947Z 292DEG 10KT 2675 8088 2659 8113
2653 8131 2658 8150 2661 8157 2662 8160
60Local storm report, Jun 2, 3:52 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
352 PM EDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL CLEWISTON 26.75N 80.94W
06/02/2010 E0.25 INCH HENDRY FL TRAINED SPOTTER
SKYWARN SPOTTER REPORTED PEA SIZE HAIL IN CLEWISTON.
&&
RIVERASpecial weather statement, Jun 2, 4:04 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 404 PM EDT WED JUN 2 2010 FLZ070-022045- INLAND COLLIER COUNTY FL- 404 PM EDT WED JUN 2 2010 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR INLAND COLLIER COUNTY FOR FREQUENT TO EXCESSIVE LIGHTNING AND UP TO NICKEL SIZE HAIL... AT 400 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A STRONG THUNDERSTORM 7 MILES NORTHWEST OF BIG CYPRESS NATIONAL PRESERVE...MOVING EAST AT 15 MPH. THIS STORM WILL AFFECT... BIG CYPRESS NATIONAL PRESERVE... ALLIGATOR ALLEY... AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO NICKEL SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2616 8093 2597 8092 2604 8127 2613 8126 TIME...MOT...LOC 2002Z 273DEG 11KT 2606 8116 60
Special weather statement, Jun 2, 4:42 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
442 PM EDT WED JUN 2 2010
FLZ071-072-022130-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
442 PM EDT WED JUN 2 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
BROWARD COUNTY FOR FREQUENT TO EXCESSIVE LIGHTNING...WIND GUSTS UP
TO 45 MPH...AND HAIL UP TO DIME SIZE.
AT 435 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL TO NORTH LAUDERDALE...
MOVING NORTH AT 10 MPH.
THESE STORMS WILL AFFECT...
NORTH LAUDERDALE...
MARGATE...
CORAL SPRINGS...
PARKLAND...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO DIME SIZE HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE
ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2614 8020 2615 8070 2633 8063 2633 8020
2633 8018
TIME...MOT...LOC 2038Z 199DEG 9KT 2624 8060 2622 8022
BAXTERSpecial weather statement, Jun 2, 4:46 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
446 PM EDT WED JUN 2 2010
FLZ063-022130-
GLADES FL-
446 PM EDT WED JUN 2 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL GLADES
COUNTY FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0
55 MPH...UP TO NICKEL-SIZED HAIL...
AT 443 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A STRONG THUNDERSTORM 4 MILES NORTHEAST OF PALMDALE...MOVING EAST AT
5 MPH.
THIS STORM WILL AFFECT...
U.S. 27...
PALMDALE...
RURAL CENTRAL GLADES COUNTY
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2687 8114 2691 8137 2704 8136 2704 8133
2703 8132 2704 8128 2707 8127 2709 8111
TIME...MOT...LOC 2045Z 274DEG 3KT 2699 8128
BAXTERThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 12:36 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 2 hr |
| Jun 2, 1:45 PM EDT | Special Weather Statement | MFL | Palm Beach | 45 min |
| Jun 2, 2:23 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 112 min |
| Jun 2, 2:46 PM EDT | Special Weather Statement | MFL | Palm Beach | 59 min |
| Jun 2, 3:09 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| Jun 2, 3:17 PM EDT | Special Weather Statement | MFL | Miami-Dade | 43 min |
| Jun 2, 3:19 PM EDT | Special Weather Statement | MFL | Monroe | 41 min |
| Jun 2, 3:31 PM EDT | Special Weather Statement | MFL | Palm Beach | 44 min |
| Jun 2, 3:50 PM EDT | Special Weather Statement | MFL | Hendry | 40 min |
| Jun 2, 4:04 PM EDT | Special Weather Statement | MFL | Collier | 41 min |
| Jun 2, 4:42 PM EDT | Special Weather Statement | MFL | Broward | 48 min |
| Jun 2, 4:46 PM EDT | Special Weather Statement | MFL | Glades | 44 min |
| Jun 2, 5:29 PM EDT | Special Weather Statement | MFL | Glades | 31 min |
| Jun 2, 6:16 PM EDT | Special Weather Statement | MFL | Broward | 44 min |
| Jun 2, 6:54 PM EDT | Special Weather Statement | MFL | Miami-Dade | 36 min |
| Jun 2, 7:23 PM EDT | Special Weather Statement | MFL | Miami-Dade | 37 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.